# SDR DALA2016072705635

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 408 & 416
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FORWARD CARGO BAY STRINGER 27L HAS CORROSION BS 408 AND 416.  MAINTENANCE REPAIRED THE STRINGER IAW SRM 53-00-03 REPAIR 1.
